RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1970, Volume 6, Number 1, Pages 129–136 (Mi de902)  

Conservation laws and a priori estimates for certain nonlinear parabolic equations

S. I. Pokhozhaev

Moscow Power Engineering Institute

Full text: PDF file (870 kB)

Bibliographic databases:

Document Type: Article
UDC: 517.956
Received: 08.09.1969

Citation: S. I. Pokhozhaev, “Conservation laws and a priori estimates for certain nonlinear parabolic equations”, Differ. Uravn., 6:1 (1970), 129–136

Citation in format AMSBIB
\Bibitem{Pok70}
\by S.~I.~Pokhozhaev
\paper Conservation laws and a priori estimates for certain nonlinear parabolic equations
\jour Differ. Uravn.
\yr 1970
\vol 6
\issue 1
\pages 129--136
\mathnet{http://mi.mathnet.ru/de902}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=265746}
\zmath{https://zbmath.org/?q=an:0208.36602}


Linking options:
  • http://mi.mathnet.ru/eng/de902
  • http://mi.mathnet.ru/eng/de/v6/i1/p129

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:26
    Full text:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019